Home On limit theorems for decomposable statistics and efficiency of the corresponding statistical tests
Article
Licensed
Unlicensed Requires Authentication

On limit theorems for decomposable statistics and efficiency of the corresponding statistical tests

  • G. I. IVCHENKO and SH. A. MRAKHMEDOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 5

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.5.547/html
Scroll to top button